Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3381 Publications


2005 | Journal Article | IST-REx-ID: 214 | OA
T. D. Browning and R. Heath Brown, “Plane curves in boxes and equal sums of two powers,” Mathematische Zeitschrift, vol. 251, no. 2. Unknown, pp. 233–247, 2005.
View | DOI | Download (ext.)
 

2005 | Book Chapter | IST-REx-ID: 1444 | OA
T. Hausel, “Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve,” in Geometric Methods in Algebra and Number Theory, vol. 235, Springer, 2005, pp. 193–217.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1447 | OA
T. Hausel, “Quaternionic geometry of matroids,” Open Mathematics, vol. 3, no. 1. Central European Science Journals, pp. 26–38, 2005.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1463 | OA
T. Hausel and N. Proudfoot, “Abelianization for hyperkähler quotients,” Topology, vol. 44, no. 1. Elsevier, pp. 231–248, 2005.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 3721 | OA
H. L. Janovjak, D. Mueller, and A. Humphris, “Molecular force modulation spectroscopy revealing the dynamic response of single bacteriorhodopsins,” Biophysical Journal, vol. 88, no. 2. Biophysical Society, pp. 1423–1431, 2005.
View | DOI | Download (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications